MAXIMUM PRINCIPLE AND EXISTENCE OF WEAK SOLUTIONS FOR NONLINEAR WEIGHTED P-LAPLACIAN SYSTEM ON RN

Full Article - PDF

Published: 2015-07-19

Page: 168-180


SALAH KHAFAGY *

Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt

HASSAN SERAG

Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt

*Author to whom correspondence should be addressed.


Abstract

In this work we give sucient conditions for having a maximum principle for nonlinear elliptic systems involving p-Laplacian operators with several weights on an unbounded domain. This principle is then used to yield solvability for the considered systems by an approximation method.

Keywords: Maximum principle, weak solution, nonlinear elliptic system, p-Laplacian


How to Cite

KHAFAGY, S., & SERAG, H. (2015). MAXIMUM PRINCIPLE AND EXISTENCE OF WEAK SOLUTIONS FOR NONLINEAR WEIGHTED P-LAPLACIAN SYSTEM ON RN. Asian Journal of Mathematics and Computer Research, 6(2), 168–180. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/251

Downloads

Download data is not yet available.